Petronio, Carlo
A note on codimension-1 foliations
Rendiconti del Seminario Matematico della Università di Padova, Tome 101 (1999) , p. 137-145
Zbl 0932.53024 | MR 1705284
URL stable : http://www.numdam.org/item?id=RSMUP_1999__101__137_0

Bibliographie

[1] Ya. Eliashberg - W.P. Thurston, Confoliations, Preprint (1997). MR 1483314 | Zbl 0893.53001

[2] C. Camacho - A.L. Neto, Geometric Theory of Foliations, Birkhäuser, Boston-Basel-Stuttgart (1980).

[3] G. Hector - U. Hirsch, Introduction to the Geometry of Foliations, Part A, Aspects of Mathematics, Friedr. Vieweg & Sohn, Braunschweig-Wiesbaden (1981). MR 639738

[4] C. Petronio, A Theorem of Eliashberg and Thurston on Foliations and Contact Structures, Scuola Normale Superiore, Pisa, 1997 (to appear). MR 1642484 | Zbl 0984.57009